# SDR GTIA2024062438195

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 44,354 hours, 20,394 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CAB PR FAULT 2 -PREFORMED OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING OF CPC1  IAW 21-31-00 TEST OK NO DEFECTS NOTED  VERIFIED CPC2  FAULTED SEE LOG PAGE 3455847-2 FOR CORRECTIVE ACTION
